I was diagnosed as having GAD and Panic Disorder about 4 years ago. After trying a few different medicines, Lexapro was a saving grace for me. I have been on 10mg for about 3 1/2 years and decided about 10 days ago to come off the drug cold turkey because I never had a weight problem and gained 50 lbs since I started taking Lexapro. I thought it was time to try to come off it and see how a feel because I am in my early 30s and have young kids and wanted to feel good abour myself again and lose the weight. Well, the first few days off of Lexapro were pretty good and then on about day 5, I started to feel HORRIBLE. I was sweating horribly, had a constant headache and nausea. I was so dizzy. It has just been a disaster. I am on day 13 now and the sweating is not as bad, but I still have the nausea and mild headache most of the day. The only time I feel ok is when I am in bed. When will this end?